PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A variant of multiplicity one theorems for half-integral weight modular forms

Volume 190 / 2019

Narasimha Kumar Acta Arithmetica 190 (2019), 75-85 MSC: Primary 11F03, 11F11, 11F37; Secondary 11F30. DOI: 10.4064/aa180123-12-9 Published online: 7 June 2019

Abstract

We show that the signs of Fourier coefficients on certain subfamilies determine a half-integral weight cuspidal eigenform uniquely up to a constant. We also prove sign change results for the product of Fourier coefficients of two distinct half-integral weight eigenforms.

Authors

  • Narasimha KumarDepartment of Mathematics
    Indian Institute of Technology Hyderabad
    Kandi, Sangareddy 502285, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image